In March 2015, the Australian Competition and Consumer Commission (ACCC) launched proceedings against Reckitt Benckiser; for misleading advertising for its targeted pain range. In December 2015, the Federal Court of Australia found that Reckitt Benckiser, which makes Nurofen, had misled consumers with its "Nurofen Specific pain range", and ordered that all Nurofen specific pain products be removed from retail sale within three months.  A spokeswoman for Reckitt Benckiser argued that, "[This] specific-pain range" was intended "to help consumers navigate their pain relief options, particularly within the grocery environment where there is no healthcare professional to assist decision making".  The ACCC said that the products were found to be "no more effective at treating the type of pain described on its packaging than any of the other Nurofen specific pain products", and sold for almost twice the price.  Specific pain range painkillers include Nurofen Back Pain, Nurofen Period Pain, Nurofen Migraine Pain and Nurofen Tension; and all contain the "same active ingredient, 342 milligrams of ibuprofen lysine". 
I was prescribed a five-day course of Z-pak after developing a severe flu-like upper respiratory infection plus pain, a sore throat, diarrhea, muscle pain, nausea, and other symptoms. I had an infusion of Rituxan, and all of these symptoms began the next day. I have rheumatoid arthritis and, as my immune system is compromised, the dosage of Rituxan temporarily make it worse. Z-pak started working almost immediately, and two hours after my second 250 mg pill (the first one was 500 mg), I did not feel sick. My breasts are still a bit swollen, but that is bearable. I am impressed.